It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-13-2012, 03:04 PM   #1
Junior Member
(male)
 
Join Date: Mar 2011
Location: hamilton
Posts: 49
limeridge123 HB Userlimeridge123 HB User
Vimpat problems

I have finally been taken off of tegertal. Thank God. My seizures were not to bad. Problem was they were doing damage to the inside if my body I was told. That's fine, now the vimpat has brought my seizures back on the good news is my temper and anger gone. I have been feeling great. The problem is seizures acting up to much. They told me this is the final med they can use right now. I have had brain surgery and this is all that's left to do. Has anyone gone threw this type of problem I am now. Please let me know if you are taking vimpat and the pros and cons your having thanks a million.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), Prairie Fairie (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!